Translator Disclaimer
2015 Extremal Lorentzian surfaces with null $r$-planar geodesics in space forms
Kazuyuki Hasegawa, Kouhei Miura
Tohoku Math. J. (2) 67(4): 611-634 (2015). DOI: 10.2748/tmj/1450798076

Abstract

We show a congruence theorem for oriented Lorentzian surfaces with horizontal reflector lifts in pseudo-Riemannian space forms of neutral signature. As a corollary, a characterization theorem is obtained for the Lorentzian Boruvka spheres, that is, a full real analytic null $r$-planar geodesic immersion with vanishing mean curvature vector field is locally congruent to the Lorentzian Boruvka sphere in a $2r$-dimensional space form of neutral signature.

Citation

Download Citation

Kazuyuki Hasegawa. Kouhei Miura. "Extremal Lorentzian surfaces with null $r$-planar geodesics in space forms." Tohoku Math. J. (2) 67 (4) 611 - 634, 2015. https://doi.org/10.2748/tmj/1450798076

Information

Published: 2015
First available in Project Euclid: 22 December 2015

zbMATH: 1334.53057
MathSciNet: MR3436545
Digital Object Identifier: 10.2748/tmj/1450798076

Subjects:
Primary: 53C50
Secondary: 53C42

Rights: Copyright © 2015 Tohoku University

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.67 • No. 4 • 2015
Back to Top